MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG
Catalog Number 828814PL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a certas valve (id 828814pl) was implanted on (b)(6) 2020.On (b)(6) 2025, the valve was explanted, and the siphonguard had broken off from the valve mechanism.Patient was reported stable and recovering.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h4, h6, h8, h11.The certas valve (id 828814pl) was returned for evaluation.Device history record (dhr) - review of the history device records for the valve, product code 82-8815pl with lot 4525168, conformed to specifications when released to stock.Failure analysis - the position of the cam when valve was received was at setting 1.The valve was visually inspected; the siphon guard was torn and separated from the valve.The valve could not be leak tested, reflux tested, flush tested or siphon guard tested due to the damaged silicone housing.The valve passed the test for programming and pressure.The siphon guard was visually inspected marks were found on the siphon guard.Root cause - the possible root cause for the issue reported by the customer, is due to a sharp or pointed object coming into contact with the valve in view of the cut marks on housing.As noted in the surgical procedure precautions section in ifu, silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
CRTS SM IL SG VLV ONLY
Common Device Name
CERTAS PLUS SMALL & RA W/SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23379904
Report Number3013886523-2025-00288
Device Sequence Number15669369
Product Code JXG
UDI-Device Identifier10886704081944
UDI-Public(01)10886704081944(17)250131(10)4525168
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number828814PL
Device Lot Number4525168
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexUnknown